# SDR DALA103736308

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 85,282 hours, 10,546 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PAX REPORTED A BURNING ODOR. OTHER PAX REPORTED NOISES IN THE OVERHEAD BETWEEN DOOR 2L & 2R. CREW SHUT OFF THE UPPER RECIRCULATION FANS,  ODOR THEN DISSIPATED.  MX INSPECTED THE AREA & REPLACED A RECIRC FAN AND CONNECTOR.  OPS CHECK WAS GOOD.
